# SDR ABXA9900776

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT (FCF), ON INITIAL LEVEL-OFF, WHEN POWER WAS REDUCED TO IDLE, NR 3  ENGINE N1 WAS LOWER THAN OTHER ENGINES.  WHEN THROTTLES WERE ADVANCED, NR 3 ENGINE DID NOT ACCELERATE.  LOW OIL PRESSURE LIGHT ILLUMINATED.  INDICATED OIL PRESSURE WAS 33-35 PSI.  ENGINE WAS SECURED.  ENGINE WINDMILLED FOR 27 MIN WITH POSITIVE OIL PRESSURE.  PERFORMED INSPECTION OF NR 3 ENGINE IAW PRATT AND WHITNEY JT3D MM 79-20-7.  INSPECTED AND REPLACED MAIN OIL FILTER.  NO DEFECTS WERE NOTED.  OPS CHECKED GOOD ON ENGINE RUN-UP.
